# SDR IPXA2025082508264

- Difficulty date: July 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE, R/H SIDE REINFORCEMENT SUPPORT CRACKED AT FR 38.2 AND -Y2462. 21-50 INSTALLED NEW SUPPORT ON MDC FLOOR STRUCTURE, R/H SIDE REINFORCEMENT AT FR 38.2 AND -Y2462. I.A.W A300-600 SRM 51-40-21
